# SDR A6WA200100044

- Difficulty date: July 13, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Aircraft time: 15,286 hours, 19,382 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011291500
- Part serial: AKB698
- Condition: Faulty
- Location: E/E Bay
- Part time: 6,974 hours, 8,294 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN COCKPIT AND CABIN.  MAINTENANCE FOUND AVIONICS FAN PREVIOUSLY MEL EMITTING STRONG BURNING ODOR.  REMOVED AND REPLACED HX FAN.
